# SDR REXA2022020100200

- Difficulty date: January 3, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 27 HAS MULTIPLE SPOTS OF CORROSION FROM FS364 TO FS485. REPLACED FLOOR SEAT TRACK P/N SH690-32127-3 FROM FS 364 AND 485 AT LBL27 IAW MHIRJ REO 670-53-00-589 REV -C DATE 12/19/2023.
